# SDR SIMA200925402

- Difficulty date: September 6, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 20,232 hours, 18,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE RIGHT FUSELAGE SKIN WAS REPLACED FROM FRAME 1A TO 3.  THE REPAIR WAS DUE TO FRAME NR 2 REPAIR OF IMPROPERLY BUCKED RIVETS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED SKIN AND FRAME NR 2 IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
